# SDR CA060320006

- Difficulty date: March 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 21195761011
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

(CAN) THE PROBLEM OCCURED ON THE 11/03/2006. DUE TO INTERNET CAPACITY TO DISPLAY THE RIGHT DATE, THE DATE OF MARCH 10 WAS WRITTEN IN THE (OCCURENCE DATE) ABOVE DUE TO INTERNET INCAPACITY TO DISPLAY CERTAIN DATE.  FLIGHT CREW NOTICED A LT ENGINE ROLL BACK AT CLIMB. PROBLEM OCCURED TWICE BEFORE ENGINE FLAMED OUT. ENGINE AUTO RESTARTED. WAS FINE FOR THE REST OF THE FLIGHT.  AMBER FADEC FAIL CAS POSTED.  AFTER LANDING LT T/R WOULD NOT STOW.  3-13-06 REPLACED LT ENGINE FADEC ECU A AND RT ENGINE FADEC ECU B REMOVED AS A PRECAUTIONARY MEASURE. GROUND RUNS OPS CHECKS GOOD.
